Join the 'Neupogen' group to help and get support from people like you.
We found 10 questions associated with the 'Neupogen' topic.
Posted 5 May 2010 • 1 answer
Posted 19 Jun 2011 • 3 answers
Hi I have neupogen injection every 3 weeksmy side affects are fever feeling freezing about 10 hours afterwards what lasts a hour,then eyes wartering and bonepain with headace for a few hours after that and sometimes vomiting been taking paracitamal any body else have these effects and how do you ...
Posted 23 Aug 2018 • 1 answerFAQ by Drugs.com
Neupogen - I received it by FedEx and when I got it, it was a room temperature and it was sitting in
Posted 14 Nov 2018 • 1 answer
... my package room for over night. Can I still use it? Just happened yesterday in NYC. It came from Ohio so it is not too hot but I dont know how warm the FedEx truck was
Posted 28 Aug 2009 • 1 answer
... injections weekly this past year. He is becoming more and more anemic so now they want to switch to Vidaza... any thoughts?
Posted 22 Dec 2011 • 2 answers
I have been taking it for 6mos twice a week and am not sure how long you can take it
Posted 15 Nov 2012 • 2 answers
... maintenance therapy for follicular lymphoma. It has gone on 14 weeks since last ritoxan treatment with severe neutropenia, responsive only temporarily to neupogen or neulasta. Any suggestions?
Posted 20 Mar 2014 • 1 answer
I am on neupogen and it is very expensive-I was told there is now a generic foe neupogen-I had the name but misplaced it-Can you give it to me please? It is already in use in many parts of Europe and Canada from what I read-Thanks for your help
What is side effect of expired Neupogen injection?(3months after expiration&keeped in refrigerator)?
Posted 10 Sep 2014 • 2 answers
-my father is recieving three injection of Neupogen(Filgrastim) ( 30 MU ) after every chemotraphy, starting 48 hours after chemotraphy with 48 hours interval beween every injection. -Last Monday (8 of Sep. 2014) for the second injection, a three months expired but keeped in refrigarator Neupogen ...
Posted 7 Feb 2010 • 1 answer